Solpadeine Plus Tablets 32sSolpadeine Plus Tablets are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.
Solpadeine Plus Tablets provide relief from headaches, migraines, backache, period pain, toothache, neuralgia, sore throat and the symptoms of colds and flu.
You should only take Solpadeine Plus Tablets for a maximum of three days at a time. If you need to take it for longer than three days you should see your pharmacist or doctor for advice.
White film-coated tablet containing Paracetamol (500 mg), Caffeine (30 mg), Codeine phosphate (8 mg) as the active ingredients.
The tablets also contain maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.
Adults: Two tablets up to four times a day if necessary not more frequently than every four hours. Do not take more than eight tablets in 24 hours. Do not to take for more than three days without medical advice.
Children: Not to be given.
Products you may also consider